# SDR USAA920082049

- Difficulty date: November 11, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 54,588 hours, 37,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT RON MAJOR REPAIR NR 8405463 AFT FUSELAGE SKIN CRACKED AT BS 874, S24R.  REPAIRED AFT FUSELAGE SKIN AT BS 874, S24R IAW SRM 53-00-01 REPAIR 31.
